I've been taking LDN since Feb. 09. Ever since I started this, my legs have become so much worse. I only take 1.5 mg. Tried going up to 3.0 mg slowly, but the more I take, the worse I get. I can hardly walk at all now. Thing is, since I can't take anything else, I'm almost afraid to stop taking LDN for fear I will progress faster...but, then I think, I've become so much worse since starting this stuff...I'm torn as what to do...
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...